MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL DELTEC IMPLANTABLE PORTS; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL DELTEC IMPLANTABLE PORTS; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 21-4155-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Extravasation (1842); Infiltration into Tissue (1931)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received that upon administration of chemotherapy through a smiths medical deltec implantable port, filtration and extravasation occurred.A peripheral route was installed as a result to administer pending chemotherapy treatment.

Brand Name
SMITHS MEDICAL DELTEC IMPLANTABLE PORTS
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis, mn
MDR Report Key9740028
Report Number3012307300-2020-01538
Device Sequence Number16637842
Product Code LJT
UDI-Device Identifier10610586012594
UDI-Public10610586012594
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K994216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/05/2023
Device Model Number21-4155-24
Device Catalogue Number21-4155-24
Device Lot Number3736572
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;